# SDR 20000731SH008

- Difficulty date: July 19, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N6220Z
- Make and model: Piper PA-25
- Aircraft serial: 25263
- Engine: Lyc O320A1A
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rudder
- Part number: 6106200
- Condition: Corroded
- Location: Rudder Post
- Part time: 5,900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAIL POST CORRODED AND BROKE JUST ABOVE LOWER RUDDER MOUNTING PIN AND FORMING TUBE BROKE OFF AT RUDDER  POST.  (X)
